# SDR C2XA05CL048

- Difficulty date: June 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 7,639 hours, 5,917 cycles
- Engine: Allsn AE3007A
- Engine time: 7,639 hours, 5,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Condition: Failed
- Location: Nr 1
- Part time: 7,639 hours, 5,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2668 THE CREW REPORTED A LOUD BANG FOLLOWED BY NR 1 ENGINE SHUTDOWN.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
